# SDR SWIA200312646

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 2,010 hours, 1,924 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Dirty
- Location: Yoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF, RECEIVED STAB TRIM AND MACH TRIM CAUTION MESSAGES.  UNABLE TO RESET STAB TRIM CH1 OR CH2 OR MACH TRIM.  RETURNED TO LAX.  CLEANED CAPT'S SIDE DISCONNECT SWITCH ON YOKE.  OPS CHECK GOOD.
